# SDR CA191115005

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8315
- Propeller: Hamstd 14SF23
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 82465022DASH005
- Condition: Damaged
- Location: Rh Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FROM PILOT REPORT - DURING FLARE ON LANDING, ELEVATORS JAMMED AND THE AIRCRAFT WAS NOT ABLE TO BE PITCHED UPWARDS OF 2-3 DEGREES. AIRCRAFT TOUCHED DOWN AT LOW PITCH ATTITUDE. NO CREW CO-ORDINATION PROCEDURE INITIATED BY CAPTAIN (OPERATING RIGHT HAND SEAT AS PILOT FLYING) AS AIRCRAFT WAS ESTABLISHED LATE IN THE FLARE AT A SAFE LANDING ATTITUDE, MODULATED WITH POWER. AIRCRAFT LANDED SAFELY. INVESTIGATION - VISUAL INSPECTIONS UNDER THE FLIGHT DECK FLOOR, EMPENNAGE AND TAIL AREAS FOUND NOTHING AS A PRIMARY CAUSE. RIGGING CHECKS ALSO DID NOT DETERMINE A PRIMARY CAUSE, THERE WAS SOME SMALL ADJUSTMENTS, BUT THIS CAN BE EXPECTED WHEN COMPLETING AMM INSTALLATION/SET-UP REQUIREMENTS. RH ELEVATOR  HORN HEAT` WIRING LOOM FOUND PROTRUDING BETWEEN THE UPPER FIXED AND LOWER MOVEABLE ELEVATOR PANEL. WIRING LOOM RE-ROUTED IAW DRAWING 8-2460003. NOTE: NIL DAMAGE NOTED TO LOOM. THE FLIGHT DATA FOR RH ELEVATOR POSITION READOUT CHANGED STATE THAT WOULD NOT BE EXPECTED, THIS ALIGNS AT THE FLARE MODE. THE DATA READOUT AT OFFSET 2951 THRU 2953 FOR RH SIDE ALIGNS WITH THE  RH ELEVATOR HORN HEAT LOOM PROTRUDING` FINDING. IT IS HIGHLY PROBABLE THAT THE PROTRUDING RH ELEVATOR HORN HEAT LOOM WAS THE ONLY FINDING THAT COULD BE CONSIDERED CAUSAL FOR THE MOMENTARY BINDING OF THE RH ELEVATOR. THE "HIGH PROBABLE CAUSE" STATEMENT HAS BEEN ESTABLISHED BY THE PHYSICAL FINDINGS OF THE RH HORN HEATER LOOM P/N 82465022-005 AND THE CORRESPONDING FDR DATA REVIEW. (TC# 20191115005)
